advertisement
Question
Posted by: Queenie Dax | 2007/08/01

VAGINAL ITCHING - NO DISCHARGE - RECURRI

Good day Doc.

From the beggining of the year to now I have had about four vaginal infections. When I get the infection, there is only itching. NO DISCHARGE, NO SMELL, just itching both front and back. Three out of the four times, it was either during or after I was on an antibiotic. The last time and now, I noticed a rash - dark in colour blotches. One on my back two on my stomach and one on my breast. Is this subject to my Vaginal infection? I currently have an infection, however it is not as severe as it was the last time. Infact, after using Canestan and taking Interflora last night it's going away and is not irritating me. I was on antibiotics for two weeks for Bronchitis. Please help me. I am a bit concerned that it might be HIV, however I was not sexually active for the last three years. I only became sexually active again this year June after having the infection twice already. I also have heamrroids - which I keep very very clean at all times, but not sure if this could in some obscure way contribute.
Please just help me.
Many thanks and have a lovely day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

What you describe sounds like thrush and the fact that it responds to Canesten makes it even more likely. If you think you may have contracted HIV, you will need a blood test. I don't think that the blotches are related to the infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement